Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
11tm11

accutane and red marks?

Recommended Posts

No it will not. In fact, Accutane slows healing therefore red marks may take longer to fade. Also, alot of people believe that Acutane makes you scar quite badly due to the initial breakout which is then followed by this poor healing.

Share this post


Link to post
Share on other sites

how come people always appear to have perfect skin after accutane then? i don't see any red marks in most after accutane pics.

Share this post


Link to post
Share on other sites

It can indirectly help by reducing or stopping breakouts. Once you stop breaking out and there is no new damage, your body can repair those marks. This happens more slowly than if you weren't taking Accutane and your skin just magically stopped breaking out, but often by the end of a course the red marks are much improved. They usually continue to improve after the course as healing returns to normal, so long as you don't start immediately breaking out. If they are still pretty bad after a course you can request some hydroquinone to help fade the marks faster.

Share this post


Link to post
Share on other sites

I have been on roaccutane about 2+half months. What you are discussing is my situation entirely. It has been very positive and all active acne gone. I have the marks (redish/purple/scarish) marks left from it. Dont see my derm for 2 more weeks.........so im just sticking with it. It looks a hell of alot better than before, but obviously........from the marks you can tell ive had acne, and equally obvious....i dont want this to be scared forever.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×